# SDR 0401019882

- Difficulty date: June 17, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 55,536 hours, 54,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON Z-ANGLE FLOOR SUPPORT FROM BS 160 TO BS 200 LBL 55.  REPAIRED PER EA 98-199572.
